Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 3, 2012, 8:41 PM CST for Fannin County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2012, 8:41 PM CST (02:41 UTC)
- Expired
- Feb 3, 2012, 9:45 PM CST
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 152 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 3, 6:57 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
803
WUUS54 KFWD 040241
SVRFWD
TXC147-040345-
/O.NEW.KFWD.SV.W.0014.120204T0241Z-120204T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 PM CST
* AT 842 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BONHAM STATE PARK...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DODD CITY AROUND 855 PM...
HONEY GROVE AROUND 920 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3341 9586 3336 9626 3341 9639 3344 9639
3373 9623 3379 9585
TIME...MOT...LOC 0242Z 279DEG 19KT 3356 9616
$$3 follow-up statements
393
WWUS54 KFWD 040300
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CST FRI FEB 3 2012
TXC147-040345-
/O.CON.KFWD.SV.W.0014.000000T0000Z-120204T0345Z/
FANNIN TX-
900 PM CST FRI FEB 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR FANNIN COUNTY...
AT 900 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF HONEY GROVE TO
LEONARD...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WINDOM AROUND 910 PM CST...
HONEY GROVE AROUND 920 PM CST...
LADONIA AROUND 940 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
&&
LAT...LON 3340 9634 3376 9604 3379 9585 3341 9586
3336 9626
TIME...MOT...LOC 0300Z 269DEG 18KT 3374 9590 3338 9623
$$
92872 WWUS54 KFWD 040324 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 924 PM CST FRI FEB 3 2012 TXC147-040345- /O.CON.KFWD.SV.W.0014.000000T0000Z-120204T0345Z/ FANNIN TX- 924 PM CST FRI FEB 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR SOUTHEASTERN FANNIN COUNTY... AT 924 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 3 MILES NORTHWEST OF LADONIA...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HONEY GROVE AROUND 930 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. && LAT...LON 3337 9619 3370 9594 3371 9585 3341 9586 TIME...MOT...LOC 0324Z 263DEG 26KT 3347 9593 $$ 92
570 WWUS54 KFWD 040340 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 940 PM CST FRI FEB 3 2012 TXC147-040349- /O.EXP.KFWD.SV.W.0014.000000T0000Z-120204T0345Z/ FANNIN TX- 940 PM CST FRI FEB 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FANNIN COUNTY EXPIRES AT 945 PM CST... AT 939 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM. LAT...LON 3337 9619 3370 9594 3371 9585 3341 9586 TIME...MOT...LOC 0339Z 263DEG 26KT 3344 9580 $$ 92
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 7:31 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Feb 3, 7:31 PM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 731 PM CST FRI FEB 3 2012 .UPDATE... THE FORECAST HAS BEEN UPDATED TO TO ACCOUNT FOR THE LATEST SEVERE WEATHER WATCH. SEVERE THUNDERSTORM WATCH 26 HAS BEEN ISSUED FOR COUNTIES ALONG AND NORTH OF I-20. THIS WATCH HAS REPLACED TORNADO WATCH 25. AREAS WEST OF A LINE FROM BOWIE TO MINERAL WELLS HAVE BEEN REMOVED FROM THE WATCH...WHERE THE COLD FRONT HAS MOVED THROUGH AND STORMS HAVE ENDED. STORMS IN DENTON AND GRAYSON COUNTIES HAVE PRODUCED SEVERE HAIL DURING THE PAST HOUR. THE THREAT FOR SEVERE STORMS IN THE WATCH AREA WILL CONTINUE THROUGH MIDNIGHT AND POSSIBLY A FEW HOURS BEYOND. THE WATCH ITSELF EXPIRES AT 2 AM...BUT COUNTIES WILL MOST LIKELY BE OCCASIONALLY REMOVED FROM THE WATCH FROM WEST TO EAST AS THE FRONT PUSHES THROUGH. 30 && .AVIATION... CONCERNS... TIMING OF TSRA AND VARIABLE WINDS GUSTS/VSBYS WITH PASSAGE OF DRYLINE/COLD FRONT THROUGH 06Z...THEN TRENDS OF CIGS AND VEERING WINDS BEHIND THIS FEATURE. VFR CONDITIONS SHOULD GENERALLY PREVAIL EXCEPT UNDERNEATH TSRA... WHERE MVFR CIGS ARE LIKELY TO OCCUR. CAN'T RULE OUT A BRIEF IFR PD RIGHT UNDER A STORM CORE...BUT TOO DIFFICULT TO PINPOINT SUCH A TIME RIGHT NOW. WE HAVE SPED UP TIMING OF COLD FRONT/TROUGH PASSAGE NOW THAT UPPER JET IS ROUNDING UP THE UPPER LOW OVER KS/CO. WILL TREND WESTERN METRO TERMINALS FROM SOUTH FLOW 10-15 KTS TO WEST FLOW AROUND 10 KTS BY 03Z...WITH AN HOUR OR SO DELAY ACROSS THE EASTERN METRO AIRPORTS. COLD FRONT WILL ARRIVE AT OR SHORTLY AFTER 06Z WITH WINDS VEERING NORTHWEST TO AROUND 15 KTS WITH SOME BRIEF MVFR CIGS ASSOCIATED WITH FROPA. WITH SOME ELEVATED FORCING AROUND...WILL CONTINUE VCSH WORDING WITH CB UNTIL AT LEAST 09Z. WE WILL FINE TUNE TRENDS IN LATER FORECAST. OTHERWISE...MVFR CIGS TO BECOME VFR BEFORE 12Z SATURDAY MORNING AS LOW LEVEL DRY AIR ADVECTION CONTINUES IN BEHIND THE COLD FRONT. 05/ && .PREV DISCUSSION... /ISSUED 311 PM CST FRI FEB 3 2012/ SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS EVENING AHEAD OF A DRY LINE AND COLD FRONT. THE STRONGEST STORMS EARLY THIS EVENING SHOULD REMAIN ACROSS THE WESTERN COUNTIES NEAR THE DRY LINE. A FEW SUPERCELLS ARE POSSIBLE WITH ISOLATED TORNADOES. THE COLD FRONT WILL CATCH UP TO THE DRY LINE DURING THE EVENING AND STORMS WILL BECOME MORE LINEAR WITH AN INCREASED THREAT OF DOWNBURSTS. THE LINE OF STORMS WILL MOVE STEADILY ACROSS NORTH TEXAS THROUGH THE NIGHT AND THUNDERSTORM CHANCES WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST. A FEW STORMS MY LINGER IN THE EAST SATURDAY MORNING. NORTHERLY WINDS WILL SPREAD ACROSS THE AREA TONIGHT AND SHOULD REMAIN HIGH ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO FAR. MOSTLY CLOUDY SKIES SHOULD PERSIST OVER THE WEEKEND AS MID AND UPPER LEVEL MOISTURE CONTINUES TO STREAM NORTHEASTWARD OVER THE REGION. SURFACE HIGH PRESSURE WILL SETTLE OVER THE AREA SUNDAY INTO MONDAY ALLOWING WINDS TO DROP AND LOW TEMPERATURE TO COOL INTO THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL TEXAS. HAVE ADDED A SLIGHT CHANCE OF SHOWERS ACROSS THE SOUTHERN ZONES FOR SUNDAY ASSOCIATED WITH A PASSING SHORT WAVE. EASTERLY SURFACE FLOW AND PARTLY TO MOSTLY CLOUDY SKIES WILL DOMINATE MUCH OF THE EXTENDED PERIOD. A LARGE UPPER LEVEL SYSTEM WILL DROP SOUTH ALONG THE WEST COAST INTO MEXICO DAYS 6 AND 7. DIFFERENCES BETWEEN THE GFS AND ECMWF ARE PRETTY SIGNIFICANT AT THIS POINT SO HAVE ONLY INTRODUCED SLIGHT CHANCE OF SHOWERS ACROSS THE AREA AT THIS TIME. HOWIESON/79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 57 36 51 34 / 60 10 10 10 10 WACO, TX 50 61 38 52 33 / 70 20 10 20 10 PARIS, TX 49 59 34 52 32 / 80 30 10 10 10 DENTON, TX 46 58 35 48 30 / 60 10 10 10 10 MCKINNEY, TX 47 58 37 50 31 / 70 10 10 10 10 DALLAS, TX 48 57 36 50 36 / 70 10 10 10 10 TERRELL, TX 49 60 36 51 33 / 80 20 10 10 10 CORSICANA, TX 51 62 38 52 35 / 80 20 10 20 10 TEMPLE, TX 50 59 38 49 32 / 60 20 10 20 10 MINERAL WELLS, TX 42 58 32 51 30 / 50 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/30
Hazardous weather outlook, Feb 3, 8:30 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 830 PM CST FRI FEB 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 830 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL REMAIN POSSIBLE SOUTHEAST OF A BONHAM...TO DALLAS...TO HAMILTON LINE THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH ISOLATED AMOUNTS TO BETWEEN 1 AND 2 INCHES...WHICH MAY RESULT IN SMALL STREAM AND STREET FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ALONG AND EAST OF A BONHAM...TO HILLSBORO TO LAMPASAS LINE. A FEW STRONG STORMS ARE POSSIBLE...THAT COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS LIKELY THROUGH 2 AM CST MAINLY EAST OF INTERSTATE 35. 05/
In the hours before
Local storm report, Feb 3, 7:56 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 4 N SAVOY 33.66N 96.36W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
NICKELS TO QUARTERSSpecial weather statement, Feb 3, 8:05 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CST FRI FEB 3 2012
TXZ135-040230-
HENDERSON TX-
805 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN HENDERSON COUNTY
AT 805 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF ATHENS...MOVING NORTHEAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO AND CHANDLER.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3225 9546 3223 9549 3221 9546 3216 9547
3209 9562 3219 9571 3235 9563 3236 9545
3228 9544
TIME...MOT...LOC 0205Z 232DEG 21KT 3216 9562Local storm report, Feb 3, 8:07 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL RAVENNA 33.68N 96.23W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
QUARTER HAIL. ALSO WATER OVER ROAD.Special weather statement, Feb 3, 8:15 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CST FRI FEB 3 2012
TXZ104-040245-
COLLIN TX-
815 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
AT 816 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF FRISCO...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA AND PROSPER.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9656 3340 9644 3321 9643 3321 9684
3339 9684 3339 9683 3341 9669 3340 9657
TIME...MOT...LOC 0216Z 267DEG 23KT 3330 9680Local storm report, Feb 3, 8:20 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL RAVENNA 33.68N 96.23W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
IN RAVENNA AT CEMETARYLocal storm report, Feb 3, 8:41 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 2 ESE RAVENNA 33.67N 96.20W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
LAKE BONHAMThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:04 PM CST | Special Weather Statement | FWD | Henderson | 26 min |
| Feb 3, 6:29 PM CST | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Feb 3, 6:34 PM CST | Severe Thunderstorm Warning | FWD | Denton | 56 min |
| Feb 3, 7:21 PM CST | Special Weather Statement | FWD | Milam | 24 min |
| Feb 3, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 78 min |
| Feb 3, 7:49 PM CST | Special Weather Statement | FWD | Denton | 26 min |
| Feb 3, 8:05 PM CST | Special Weather Statement | FWD | Henderson | 25 min |
| Feb 3, 8:15 PM CST | Special Weather Statement | FWD | Collin | 30 min |
| Feb 3, 8:24 PM CST | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Feb 3, 8:26 PM CST | Areal Flood Advisory | FWD | Robertson | 2 hr |
| Feb 3, 8:32 PM CST | Severe Thunderstorm Warning | FWD | Robertson | 58 min |
| Feb 3, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 3 hr |
| Feb 3, 8:52 PM CST | Flash Flood Warning | FWD | Robertson | 113 min |
| Feb 3, 9:12 PM CST | Flash Flood Warning | FWD | Milam | 3 hr |
| Feb 3, 9:31 PM CST | Special Weather Statement | FWD | Delta, Lamar | 29 min |
| Feb 3, 9:49 PM CST | Special Weather Statement | FWD | Hunt | 26 min |
| Feb 3, 10:11 PM CST | Areal Flood Advisory | FWD | Delta, Lamar | 94 min |
| Feb 3, 10:49 PM CST | Special Weather Statement | FWD | Milam | 26 min |
| Feb 3, 11:02 PM CST | Areal Flood Advisory | FWD | Milam | 88 min |
| Feb 3, 11:42 PM CST | Special Weather Statement | FWD | Falls | 33 min |
| Feb 4, 12:22 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Feb 4, 1:40 AM CST | Flash Flood Warning | FWD | Milam | 2 hr |
| Feb 4, 11:48 AM CST | River Flood Warning | FWD | Milam | 20 hr |
| Feb 4, 3:33 PM CST | River Flood Warning | FWD | Milam | 16 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.